Translator Disclaimer
April 2004 On weighted U-statistics for stationary processes
Tailen Hsing, Wei Biao Wu
Ann. Probab. 32(2): 1600-1631 (April 2004). DOI: 10.1214/009117904000000333

Abstract

A weighted U-statistic based on a random sample X1,,Xn has the form Un=1i,jnwijK(Xi,Xj), where K is a fixed symmetric measurable function and the wi are symmetric weights. A large class of statistics can be expressed as weighted U-statistics or variations thereof. This paper establishes the asymptotic normality of Un when the sample observations come from a nonlinear time series and linear processes.

Citation

Download Citation

Tailen Hsing. Wei Biao Wu. "On weighted U-statistics for stationary processes." Ann. Probab. 32 (2) 1600 - 1631, April 2004. https://doi.org/10.1214/009117904000000333

Information

Published: April 2004
First available in Project Euclid: 18 May 2004

zbMATH: 1049.62099
MathSciNet: MR2060311
Digital Object Identifier: 10.1214/009117904000000333

Subjects:
Primary: 60F05
Secondary: 60G10

Rights: Copyright © 2004 Institute of Mathematical Statistics

JOURNAL ARTICLE
32 PAGES


SHARE
Vol.32 • No. 2 • April 2004
Back to Top